# SDR ASOA20140215014R

- Difficulty date: February 15, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N14907
- Make and model: Emb EMB-145LR
- Aircraft serial: 145468
- Aircraft time: 26,698 hours, 20,931 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Module
- Part number: 728100501
- Condition: Faulty
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE MAIN CABIN LIGHTS WOULD NOT TURN OFF WITH A STRONG ELECTRICAL ODOR COMING FROM SEAT 1A.  MX R & R THE CONTROL MODULE ASSY FOR THE CABIN LIGHTING WITH OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
